# SDR REXA2015021300228

- Difficulty date: February 13, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 22,152 hours, 19,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMER LIGHTS ARE INOPERATIVE.  R & R ALL 4 EMER BATTERY PACKS IAW AMM 33-51-04.  OPERATIONS CHECK PASSED.
